# SDR SWAA2020051577027

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 42,234 hours, 25,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S AFT I/B SEAT TRACK FAILED WEAR CHECK. / REMOVED AND REPLACED CAPT'S AFT I/B SEAT TRACK IAW AMM 25-11-01.
